# SDR FOTR20006NR4658

- Difficulty date: January 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE SKIN BS 1319 STR 9L.  REPAIRED ON FASI WO 20006, N/R 04658.  INSTALLED REPAIR DOUBLER AT BS 1319 AND STR 9L IAW B727 SRM 53-30-2 FIG 2, REV 102.  MATERIAL USED: 7075-T6, DIM 8.625 BY 9.25 BY 0.063.
